# SDR QXEA200300841

- Difficulty date: July 20, 2003
- Submitted: July 21, 2003
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4037
- Aircraft time: 5,116 hours, 5,898 cycles
- Engine: Pwc PW150A
- Engine time: 2,763 hours, 3,119 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 312162701
- Part serial: PCEFA0097
- Condition: Fluctuates
- Location: Nr 1
- Part time: 3,784 hours, 4,316 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PSC - FLIGHT 2390 ENROUTE SEA-BOI DIVERTED INTO PSC NR 1 ENGINE LOW OIL PRESSURE AND FLUCTUATING. REPLACED NR 1 ENGINE. OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
